# SDR FDEA201005051465

- Difficulty date: May 5, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 85,606 hours, 31,248 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 85,606 hours, 31,248 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHEAR TIE IS CORRODED AT STA. 899 BETWEEN S-50R TO S-51R. REMOVED AND REPLACED FWD PIT SHEAR TIE AT STA. 899 BETWEEN S-50R TO S-51R IAW SRM 51-31-01, MAJOR REPAIR.
